MathSciNet Relay Station
MathSciNet bibliographic data
MR1806959 60K25
Choudhury, Gautam An $M\sp X/G/1$ queueing system with a setup period and a vacation period. Queueing Systems Theory Appl. 36 (2000), no. 1-3, 23–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement